# SDR AALA201706169018

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 57,230 hours, 14,189 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS AT ROW 3EF FORWARD AND AFT ARE INOPERATIVE.  SECURED LOOSE LIGHT CONNECTOR IAW AMM 33-51-00.  OPERATIONAL CHECK GOOD.
